Equality-free saturated models
Dellunde i Clavé, Pilar (Universitat Autònoma de Barcelona. Departament de Filosofia)

Date: 2003
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Saturated models ; Model theory
Published in: Reports on Mathematical Logic, Vol. 37 (2003) , p. 3-22, ISSN 0137-2904

Adreça alternativa: http://rml.tcs.uj.edu.pl/rml-37/1-dellunde.pdf


20 p, 150.4 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2014-03-27, last modified 2019-02-03



   Favorit i Compartir